# SDR DALA2022020200671

- Difficulty date: February 4, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 70,123 hours, 32,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 NEED TO COMPLY WITH ER/A 543643-14. INSPECTION FOR CORROSION AROUND WI-FI MOD. CORRECTIVE ACTION: COMPLIED WITH ERA. CONTINUE ON MON. (1722993)
